# SDR AU980761

- Difficulty date: June 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: MS2192D5
- Condition: Cracked
- Location: Hyd System
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PUMP PRESSURE SYSTEM ALUMINUM `T' FITTING LOCATED ON LT FIREWALL CRACKED.  FITTING HAS AN INTERNAL FLARE SEAL.  LOSS OF HYDRAULIC FLUID.  PART TOTAL CYCLES:  18,318.
